I am a 29 year old married woman. I am diabetic and take Janumet 2x a day. I take birth control loestrin Fe. My husband and I have sex about 5-7 times a week.
I have vaginal irritation and mild itching. It typically would arrive a few days after my period or a few days before. I did some research and all 3 of the mentioned above (diabetic, use of birth control and frequent sex) all could lead to yeast infections. So I bought over the counter remedies. Each time they worked... but they stopped and I went to my gyno. He prescribed me an oral pill to take once then again 3 days later along with a cream for immediate relief. There hasn't been any discharge like I hear there is supossed to be with yeast infections, but he seemed to think that's probably what it was.
After taking the oral pill I didn't have symptoms for several months. I figured the over the counter stuff just wasn't strong enough to fully get rid of it and the pill did the trick. However, it came back and I refilled the prescription and used the cream again, but this time it was only minor relief. It has been coming and going now for a few weeks mildly.
Is this a yeast infection or should I go back and talk with my dr. again?
PS. I have been off the birth control for 3 weeks due to needing to have some blood work done checking some hormone levels. My husband and I have had sex a few times with a condom and it irritates it more. Oh, and he is healthy with no signs of infections or STD's.
anyone else with diabetes and chronic yeast infections? Does that sound like what has been happening with me. Since I first posted this, I have not had any problem, but I am sure it will come back again....
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.